# SDR SIMA981021

- Difficulty date: April 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 211
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 167006
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4087 - ONE FLOOR PROX LIGHT INOP DUE TO BROKE WIRE.  MEL'D PER 33-22 AND RETURNED A/C TO SERVICE.  R/I'D BULB AND REPAIRED WIRE CONNECTION.  PERFORMED OPERATIONAL CHECK SATIFACTORILY AND RETURNED A/C TO SERVICE.  (M)
